# SDR U2RA2021082000049

- Difficulty date: August 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,263 hours, 16,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 48906
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN LIGHT WILL NOT ILLUMINATE - REMOVED AND REPLACED THE BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 33-51-07.
